Stochastic dominance with pair-wise risk aversion - Archive ouverte HAL Access content directly
Journal Articles Journal of Mathematical Economics Year : 1985

Stochastic dominance with pair-wise risk aversion

(1, 2)
1
2

Abstract

A class of stochastic orders is defined on the set of bivariate distribution functions. This class of orders is linearly orderable by inclusion. A family of utility functions, coherent with each of the stochastic orders previously defined, is determined. These utility functions represent pair-wise risk aversion. The relations with univariate stochastic orders are examined.

Dates and versions

hal-00542275 , version 1 (02-12-2010)

Identifiers

Cite

Marco Scarsini. Stochastic dominance with pair-wise risk aversion. Journal of Mathematical Economics, 1985, Vol. 14, N°2, pp. 187-201. ⟨10.1016/0304-4068(85)90019-9⟩. ⟨hal-00542275⟩

Collections

HEC CNRS
59 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More